# SDR 97ZZZX3882

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc LTS101750B1
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 430101401
- Condition: Spalled
- Location: Gearbox Pto
- Part time: 3,016 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS RECEIVED FOR MAKING METAL.  CHIP ANALYSIS INDICATED METAL WAS COMING FROM GEARBOX.  UPON DISASSEMBLY, FOUND THE PTO FORWARD BEARING TO HAVE SEVERE SPALLING OF BALLS AND RACES.  ALSO, FOUND SEVERAL WORN BEARING LINERS IN THE GEARBOX CASE AND COVER.
